Alert archive / Colorado / Freeze Watches in 2012
Freeze Watch 3, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze watch at Oct 4, 2012, 2:41 PM MDT for 13 counties in Colorado. It took effect at Oct 6, 2012, 12:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 4, 2012, 2:41 PM MDT (20:41 UTC)
- In effect from
- Oct 6, 2012, 12:00 AM MDT
- Expired
- Oct 5, 2012, 2:46 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
569 WWUS75 KPUB 042041 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 241 PM MDT THU OCT 4 2012 COZ093-050245- /O.CAN.KPUB.FZ.A.0002.121005T0600Z-121005T1500Z/ /O.NEW.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ LA JUNTA VICINITY/OTERO COUNTY- INCLUDING...LA JUNTA...ROCKY FORD 241 PM MDT THU OCT 4 2012 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. THE FREEZE WATCH FOR TONIGHT HAS BEEN CANCELLED AND A FROST ADVISORY HAS BEEN ISSUED FOR FRIDAY MORNING. * LOCATION...OTERO COUNTY. * TEMPERATURES...TEMPERATURES FROM 28 TO 32 DEGREES ARE EXPECTED. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ084>086-089-050245- /O.UPG.KPUB.FZ.A.0002.121005T0600Z-121005T1500Z/ /O.NEW.KPUB.FR.Y.0004.121005T0600Z-121005T1500Z/ /O.NEW.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...ORDWAY...OLNEY SPRINGS 241 PM MDT THU OCT 4 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...PUEBLO...EL PASO...AND CROWLEY COUNTIES. * TEMPERATURES...LOW TEMPERATURES OF 30 TO 32 DEGREES ARE EXPECTED FRIDAY MORNING...AND 25 TO 30 DEGREES SATURDAY MORNING. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ095-096-050245- /O.NEW.KPUB.FR.Y.0004.121005T0600Z-121005T1500Z/ /O.NEW.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- INCLUDING...EADS...SHERIDAN LAKE 241 PM MDT THU OCT 4 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * LOCATION...KIOWA COUNTY * TEMPERATURES...TEMPERATURES NEAR FREEZING ARE EXPECTED FRIDAY MORNING. TEMPERATURES 28 TO 32 DEGREES ARE EXPECTED SATURDAY MORNING. * IMPACT...PATCHY FROST WILL BE LIKELY FRIDAY MORNING. FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ083-087-088-094-097>099-050245- /O.NEW.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- EASTERN LAS ANIMAS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...WALSENBURG...TRINIDAD... BRANSON...KIM...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 241 PM MDT THU OCT 4 2012 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * LOCATION...EASTERN FREMONT...LAS ANIMAS...BENT...PROWERS...AND BACA COUNTIES. * TEMPERATURES...TEMPERATURES FROM 27 TO 31 DEGREES ARE EXPECTED. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
4 follow-up statements
321 WWUS75 KPUB 050057 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 657 PM MDT THU OCT 4 2012 COZ084>086-089-095-096-051030- /O.CON.KPUB.FR.Y.0004.121005T0600Z-121005T1500Z/ /O.CON.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE 657 PM MDT THU OCT 4 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * LOCATION...PUEBLO...EL PASO...KIOWA AND CROWLEY COUNTIES. * TEMPERATURES...LOWS OF 30 TO 32 DEGREES ARE EXPECTED FRIDAY MORNING...WITH LOWS ON SATURDAY EXPECTED TO BE 25 TO 30 DEGREES. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ083-087-088-093-094-097>099-051030- /O.CON.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...WALSENBURG...TRINIDAD... LA JUNTA...ROCKY FORD...BRANSON...KIM...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 657 PM MDT THU OCT 4 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * LOCATION...EASTERN FREMONT...HUERFANO...OTERO...BENT...PROWERS AND BACA COUNTIES. * TEMPERATURES...LOWS OF 27 TO 31 DEGREES ARE EXPECTED. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
194 WWUS75 KPUB 050939 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 339 AM MDT FRI OCT 5 2012 COZ084>086-089-095-096-051630- /O.CON.KPUB.FR.Y.0004.000000T0000Z-121005T1500Z/ /O.CON.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE 339 AM MDT FRI OCT 5 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * LOCATION...PUEBLO...EL PASO...KIOWA AND CROWLEY COUNTIES. * TEMPERATURES...LOWS OF 30 TO 32 DEGREES ARE EXPECTED THIS MORNING...WITH LOWS ON SATURDAY EXPECTED TO BE 25 TO 30 DEGREES. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ083-087-088-093-094-097>099-051630- /O.CON.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...WALSENBURG...TRINIDAD... LA JUNTA...ROCKY FORD...BRANSON...KIM...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 339 AM MDT FRI OCT 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * LOCATION...EASTERN FREMONT...HUERFANO...OTERO...BENT...PROWERS AND BACA COUNTIES. * TEMPERATURES...LOWS OF 27 TO 31 DEGREES ARE EXPECTED. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
202 WWUS75 KPUB 051452 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 852 AM MDT FRI OCT 5 2012 COZ084>086-089-095-096-052100- /O.EXP.KPUB.FR.Y.0004.000000T0000Z-121005T1500Z/ /O.CON.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE 852 AM MDT FRI OCT 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... ...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * LOCATION...PUEBLO...EL PASO...KIOWA AND CROWLEY COUNTIES. * TEMPERATURES...LOWS TONIGHT MAY DROP TO BETWEEN 25 TO 32 DEGREES AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ083-087-088-093-094-097>099-052100- /O.CON.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...WALSENBURG...TRINIDAD... LA JUNTA...ROCKY FORD...BRANSON...KIM...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 852 AM MDT FRI OCT 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * LOCATION...EASTERN FREMONT...HUERFANO...LAS ANIMAS... OTERO...BENT...PROWERS AND BACA COUNTIES. * TEMPERATURES...LOWS OF 27 TO 31 DEGREES MAY OCCUR LATE TONIGHT THROUGH SATURDAY MORNING AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
380 WWUS75 KPUB 052046 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT FRI OCT 5 2012 COZ083>089-093>099-060300- /O.UPG.KPUB.FZ.A.0003.121006T0600Z-121006T1600Z/ /O.NEW.KPUB.FZ.W.0003.121006T0600Z-121006T1600Z/ /O.NEW.KPUB.HZ.W.0001.121007T0400Z-121007T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 246 PM MDT FRI OCT 5 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MDT SATURDAY... ...HARD FREEZE WARNING IN EFFECT FROM 10 PM SATURDAY TO 9 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MDT SATURDAY. A HARD FREEZE WARNING HAS ALSO BEEN ISSUED. THIS HARD FREEZE WARNING IS IN EFFECT FROM 10 PM SATURDAY TO 9 AM MDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...EL PASO...PUEBLO...EASTERN FREMONT...HUERFANO...LAS ANIMAS...CROWLEY...OTERO...KIOWA...BENT...PROWERS...AND BACA COUNTIES. * TEMPERATURES...LOWS TEMPERATURES TONIGHT WILL DROP TO BETWEEN 28 TO 32 DEGREES...WITH A FEW COLDER READINGS POSSIBLE ACROSS NORTHERN EL PASO COUNTY. THIS WILL RESULT IN A LIGHT FREEZE ACROSS MOST OF SOUTHEAST COLORADO. TEMPERATURES WILL BE EVEN COLDER SATURDAY NIGHT AND SUNDAY MORNING AS TEMPERATURES DROP INTO THE 20S...RESULTING IN A HARD FREEZE FOR MUCH OF THE AREA. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION AND CAN FREEZE EXPOSED PIPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ069>071-060300- /O.NEW.KPUB.HZ.W.0001.121007T0400Z-121007T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 246 PM MDT FRI OCT 5 2012 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM SATURDAY TO 9 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 9 AM MDT SUNDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOWER TO MID 20S ACROSS THE SAN LUIS VALLEY SATURDAY NIGHT AND SUNDAY MORNING RESULTING IN A WIDESPREAD HARD FREEZE. * IMPACT...FREEZING TEMPERATURES CAN KILL VEGETATION AND FREEZE UNPROTECTED PIPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze watch went out at Oct 4, 11:13 AM MDT, 3 hours 28 minutes earlier.
Area forecast discussion, Oct 4, 11:13 AM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1113 AM MDT THU OCT 4 2012 .UPDATE... UPDATED GRIDS/ZONES TO LOWER POPS MOST AREAS THIS AFTERNOON AND EVE. BASED ON OBS AND HI RES MODEL DATA AM NOT EXPECTING MUCH PRECIP THROUGH THIS EVE. WILL KEEP LOW POPS OVER THE HIGHER PEAKS WHERE THERE COULD BE AN ISOLD SHOWER...BUT LOWER POPS ELSEWHERE. ROSE && .PREV DISCUSSION... /ISSUED 405 AM MDT THU OCT 4 2012/ SHORT TERM... (TODAY AND TONIGHT) CURRENTLY... STRONG COLD FRONT WHICH BROUGHT GUSTY WINDS AND COOLER AIR TO THE REGION WAS WELL SOUTH OF THE CO/NM BORDER AT 3 AM. A FEW LOW CLOUDS WERE NOTED OVER THE EASTERN SLOPES OF THE EASTERN MTNS...WHILE A BAND OF MID LVL CLOUDS WAS RACING EASTWARD OVER THE C MTNS. OTHERWISE SKIES WERE CLEAR WITH COOL TEMPERATURES AND DECREASING WINDS. TODAY... TWO DISTINCT AIRMASSES WILL BE OVER THE REGION TODAY. AREAS GENERALLY WEST OF THE EASTERN MTN RANGES WILL BE WARM AND BREEZY/WINDY WHILE AREAS EAST OF THE EASTERN MTNS WILL BE NOTICEABLY COOLER. ALAMOSA WILL DEFINITELY BE THE WARMEST PRIMARY WX STATION ACROSS SE CO TODAY AS HIGHS IN THE 70S ARE LIKELY IN THE VALLEY WHILE THE PLAINS WILL REMAIN IN THE 50S TO AROUND 60F. LATER TODAY THE WINDS OVER THE MTNS WILL GET ON THE STRONGER SIDE AND EXPECT GUSTS IN THE 35-45 KNT RANGE...ESPECIALLY ACROSS THE CENTRAL MTNS. ANOTHER CONCERN IS A LIGHT BAND OF PRECIP WHICH ALL THE GUIDANCE SHOWS DEVELOPING ACROSS MAINLY THE CENTRAL PART OF THE STATE LATER THIS AFTERNOON. FORCING FOR THIS PRECIP APPEARS TO BE A COMBINATION OF INSTABILITY (LAPSE RATES 9.0 C/KM AND WEAK FORCING ASSOCIATED WITH THE JET STREAK MOVING OVER THE AREA. THIS AREA OF PRECIP FOR LATER THIS AFTERNOON WILL AFFECT MAINLY AREAS NORTH OF US50. TONIGHT... GUIDANCE HAS COME IN A TAD WARMER THAN PREVIOUS FORECAST AND TEMPS WITHIN THE FREEZE WATCH AREA MAY STRUGGLE A BIT TO GET REALLY COLD. MAIN CONCERN IS THAT WE MAY SEE TOO MANY CLOUDS OVER THE REGION TO ALLOW TEMPS TO REALLY PLUMMET. TEMPS SHOULD STILL FLIRT WITH THE FREEZING (ESPECIALLY N EL PASO COUNTY) AND KEPT THE FREEZE WATCH IN EFFECT AND WILL LET THE DAY SHIFT MAKE ANY ADJUSTMENTS TO THE HILITE. AS MENTIONED ABOVE...SOME LIGHT PRECIP WILL LIKELY BE ONGOING IN THE EVENING NORTH OF US-50...AND SOME OF THIS PRECIP MAY MAKE IT OUT ONTO THE PLAINS OVER THE PALMER DVD. ANY PRECIP SHOULD END TOWARDS MIDNIGHT AS FORCING MOVES EAST. SOME CLOUDS MAY LINGER OVER THE NORTHERN AREAS. TEMPS TONIGHT WILL BE COOL ONCE AGAIN ALL AREAS WITH MAINLY 30S PLAINS AND A FEW U20S ACROSS NORTHERN EL PASO COUNTY. 30S WILL MAINLY OCCUR IN THE VALLEYS. \/34 LONG TERM... (FRIDAY THROUGH WEDNESDAY) ..A COLD WEEKEND... FRIDAY THROUGH SUNDAY...A CHILLY WEEKEND IS IN STORE FOR THE REGION AS THE STATE REMAINS UNDER BRISK W-NW FLOW ALOFT. A LARGE UPPER LOW OVER CANADA WILL CONTINUE TO ROTATE PIECES OF ENERGY DOWN ACROSS THE NORTHERN ROCKIES AND UPPER MIDWEST FOR FRI AND SAT...WITH REINFORCING BLASTS OF COLD AIR AND POTENTIALLY SOME LIGHT PCPN FILTERING INTO THE CWA. THE SYSTEM STARTS TO EDGE EAST ON SUN...ALLOWING FOR ONE FINAL DAY OF CHILL BEFORE A SLIGHT PATTERN CHANGE TAKES PLACE. PREVIOUS MODEL RUNS INTDICATED THAT ANOTHER COLD FRONT WAS SCHEDULED TO DROP DOWN INTO THE ARE ON FRI. HOWEVER...LATEST MODEL RUNS NOW SHOW THIS AS A STRENGTHENING OF THE UPSLOPE LLVL FLOW THAT IS ALREADY IN PLACE. END RESULT IS THAT MAX TEMPS FOR THE PLAINS ARE FORECAST TO BE IN THE 50S ON FRI...40S ON SAT...AND THEN 50S ON SUN. THE BEST CHANCE AT SOME PCPN WITH POSSIBLE SNOW...WILL BE FRI NIGHT THROUGH THE FIRST HALF OF THE DAY SAT. AS FOR THE HIGH VALLEYS AND HIGHER TERRAIN OF THE CONTDVD AND CENT MTS...CONTINUED WARM AND ESSENTIALLY DRY ON FRI BEFORE THE COLDER AIR BEGINS TO MIGRATE TO THE WEST FOR SAT AND SUN. THE PLAINS WILL BE FLIRTING WITH POSSIBLE FREEZE WATCHES AND/OR WARNINGS FOR BOTH SAT AND SUN MORNING. MONDAY THROUGH WEDNESDAY...AN UPPER LOW OVER THE PACIFIC MOVES ONSHORE ACROSS CA ON MON...THEN STAGNATES OVER SOUTHERN CA AND NV THROUGH WED. THIS WILL PRODUCE A WARMER SW FLOW ALOFT ACROSS THE FOUR CORNERS AND COLORADO...WITH SHORTWAVE RIDGING BOOSTING MAX TEMPS OVER THE PLAINS BACK UP TO AROUND 70 F. ISOLATED POPS WILL BE RESTRICTED TO THE HIGHER PEAKS INTO MIDWEEK. 27 AVIATION... VFR EXPECTED AT ALL 3 TAF SITES...KPUB..KALS AND KCOS...NEXT 24H. WE MAY SEE A VERY BRIEF PERIOD OF MVFR CIGS AT KCOS AOA SUNRISE. FOR NOW I PLAN TO GO WITH A SCT030 DECK IN THE 12 TAF ISSUANCE. ANY CLOUDS THAT DUE DEVELOP SHOULD BREAK UP BY 15Z THERE WILL ALSO BE A SLIGHT CHANCE OF A SHOWER ACROSS THE KCOS REGION THIS EVENING. PROBABILITY OF THIS HAPPENING IS TOO LOW TO EXPLICITLY MENTION IN TAF PRODUCT ATTM. && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR COZ084>086-089-093. && 44/31
Hazardous weather outlook, Oct 4, 6:13 AM MDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 613 AM MDT THU OCT 4 2012 COZ058>089-093>099-051300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 613 AM MDT THU OCT 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT TEMPERATURES TONIGHT ARE EXPECTED TO REACH AT...OR JUST BELOW FREEZING ACROSS THE LOWER ELEVATIONS OF EL PASO AND PUEBLO COUNTIES. FREEZING TEMPERATURES ARE ALSO POSSIBLE ACROSS PARTS OF CROWLEY AND OTERO COUNTIES. THE BEST CHANCE OF FREEZING TEMPERATURES TONIGHT WILL BE ACROSS NORTHERN EL PASO COUNTY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACCUMULATING GENERALLY LIGHT SNOW WILL POTENTIALLY IMPACT PORTIONS OF THE INTERSTATE 25 CORRIDOR...AS WELL AS HIGHER ELEVATIONS OF THE SOUTHEASTERN COLORADO PLAINS...AT TIMES FROM FRIDAY NIGHT INTO SATURDAY NIGHT. IN ADDITION...COLD AIR WILL PRODUCE THE POTENTIAL FOR A FROST AND OR FREEZE TO THE INTERSTATE 25 CORRIDOR AS WELL AS SECTIONS OF THE SOUTHEASTERN COLORADO PLAINS SATURDAY MORNING AND AGAIN SUNDAY MORNING. PLEASE STAY TUNED FOR THE LATEST INFORMATION REGARDING THIS WEATHER SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 34/27
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 2:41 PM MDT | Frost Advisory | PUB | Crowley, El Paso, Kiowa, Pueblo | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.